MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR Shoulder; Reverse Retentive Liner 40mm +3mm

LIMACORPORATE S.P.A SMR Shoulder; Reverse Retentive Liner 40mm +3mm
Model Number 1365.50.816
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing and sterilization records did not identify any pre-existing anomaly on nonconformity on involved batch of liner, nor on the batches of the other associated components, that could have contributed to reported issue.The manufacturer will provide a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025 due to dislocation.During previous surgery, performed on (b)(6) 2025, following components were implanted: smr metal-back glenoid small r (part number 1375.21.005, lot 2507198, sterilization (b)(6)), smr connector small r (part number 1374.15.305, lot 2514287, sterilization (b)(6)), smr eccent.Glenosphere ø 40mm (part number 1376.09.041, lot 2522183, sterilization (b)(6)), smr cementless finned stem (part number 1304.15.160, lot 2432439, sterilization (b)(6)), smr reverse finned humer.Body (part number 1352.15.050, lot 2521987, sterilization (b)(6)), smr reverse liner retentive (part number 1365.50.816, lot 24at5wb, sterilization (b)(6)).Patient dislocated and needed a thicker insert.As troubleshooting surgeon replaced the pre-existing liner with a reverse liner retentive +3mm dia 40mm (part number 1365.50.816) and added an extension for humeral reverse body (part number 1352.15.001).Patient is a male, date of birth (b)(6) 1953.The event occurred in the united states.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025 due to dislocation.During previous surgery, performed on (b)(6) 2025, following components were implanted: smr metal-back glenoid small r (part number 1375.21.005, lot 2507198, sterilization 2500082), smr connector small r (part number 1374.15.305, lot 2514287, sterilization 2500117), smr eccent.Glenosphere ø 40mm (part number 1376.09.041, lot 2522183, sterilization 2500159), smr cementless finned stem (part number 1304.15.160, lot 2432439, sterilization 2400261), smr reverse finned humer.Body (part number 1352.15.050, lot 2521987, sterilization 2500167), smr reverse liner retentive (part number 1365.50.816, lot 24at5wb, sterilization 2500098).Patient dislocated, and needed a thicker insert.As troubleshooting surgeon replaced the pre-existing liner with a reverse liner retentive +3mm dia 40mm (part number 1365.50.816) and added an extension for humeral reverse body (part number 1352.15.001).Patient is a male, date of birth (b)(6).The event occurred in the united states.
 
Additional Manufacturer Narrative
Review of manufacturing and sterilization records did not identify any pre-existing anomaly on nonconformity on involved batch of liner, nor on the batches of the other associated components, that could have contributed to reported issue.Complaint database review revealed no further events for involved batch, thus excluding a sistematic quality issue.Through follow-up it was learnt that patient is demented and living in a skilled nursing facility so he was not able to provide any information on howe or when the dislocation occurred.Taking into account that: dhr review did not highlight any anomaly, no further complaint has been reported, dislocation occurred right after original surgery and was solved adding an extension with same type of liner, the event is most likely related to suboptimal choice of assembly thickness for stability during original surgery and/or unknown traumatic events, rather than a product problem.Based on the available pms data, the revision rate of smr reverse liners, belonging to the family product codes 1360.50.Xxx, 1361.50.Xxx and 1365.50.Xxx due to dislocation is around 0.1%.According to the investigation carried out, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.

Brand Name
SMR Shoulder
Common Device Name
Reverse Retentive Liner 40mm +3mm
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23789435
Report Number3008021110-2025-00155
Device Sequence Number5570776
Product Code PHX
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.816
Device Lot Number24AT5WB
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date09/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown